Study of epidemic spreading on scale-free networks with finite maximum dissemination
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (11): 6777-6785    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Study of epidemic spreading on scale-free networks with finite maximum dissemination
Liu Zhong-Xin1, Chen Zeng-Qiang1, Yuan Zhu-Zhi1, Pei Wei-Dong2
(1)南开大学自动化系,天津 300071; (2)南开大学自动化系,天津 300071;天津师范大学计算机与信息工程学院,天津300387
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn